MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON, PRODUCT CODE: OAE

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON, PRODUCT CODE: OAE
Model Number 18-4000-27A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infarction, Cerebral (1771)
Date of Event 04/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient was persistent atrial fibrillation with biv icd.Treatment was performed under general anesthesia.Carto was used with ice.Transseptal puncture performed with manufacturer sheath and amplatz wire - manufacturer representatives advised treating physicians multiple times that sheath was not designed for primary transseptal.No issues reported with transseptal puncture.Pentaray catheter used to collect geometry, voltage levels, and pv activity.Act's maintained at 300 or above.Post af ablation a cavo tricuspid flutter ablation performed with another manufacturer's catheter.No deficiencies were reported with any device.
 
Event or Problem Description
Patient was treated with heartlight system on (b)(6) 2019.Manufacturer representative was informed day after ablation procedure (april 12, 2019) that the patient had a stroke, severity unknown.No device deficiencies reported and physicians involved expressed doubt heartlight system was cause of stroke.However, relationship between the stroke and adverse event cannot be excluded.In addition to stroke, the manufacturer representative was informed patient was having groin issues post-procedure, severity unknown.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON, PRODUCT CODE: OAE
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key8594918
Report Number1225698-2019-00009
Device Sequence Number16662626
Product Code OAE
UDI-Device Identifier00868976000178
UDI-Public00868976000178
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number18-4000-27A
Device Catalogue Number18-4000-27A
Device Lot Number10779-007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAVO TRICUSPID FLUTTER W/ ANOTHER COMPANY DEVICE
Outcome Attributed to Adverse Event Other;